Open Access
Translator Disclaimer
September, 2004 Corrigendium to "The Gromov norm of the Kaehler class and the Maslov index", Asian J. Math., VOL. 7, NO. 2, 269-296, 2003
Jean-Louis Clerc , Bent Ørsted
Asian J. Math. 8(3): 391-394 (September, 2004).

Abstract

The proof of Theorem 3.1, as presented in the article needs more explanation and does require a little more work.

Citation

Download Citation

Jean-Louis Clerc . Bent Ørsted . "Corrigendium to "The Gromov norm of the Kaehler class and the Maslov index", Asian J. Math., VOL. 7, NO. 2, 269-296, 2003." Asian J. Math. 8 (3) 391 - 394, September, 2004.

Information

Published: September, 2004
First available in Project Euclid: 20 October 2004

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.8 • No. 3 • September, 2004
Back to Top